everyday my dosage 2 or 3 pills. The pill quantity of 200mg. one half year and still iam using the same dosage. Now iam too tired, my heart is too pain sometimes hesrt rate is too much fast, and left side of body full weak and terrible pain. Iam living in kuwait, here this is illegal so I cannot meet doctors, please help me, when I reduce my dosage then too much pain and same crazy, after few days I will back same dosage, I try my level best but I cannot stop. Please help and please please don't remove this question. I can stop this pills or no. May be iam die, iam too much tired and breathing problem heart pain stomach pain.
Also when i take tramadol I have big problem in gastric. Tramadol here known as a "tee-doll 200 tramadol hydrochloride". The main problem my heart, stomach, backside, and left hand pain, when I withdrawal is terrible pain then I can't I will back again. Now iam affraid maybe heart attack and heart failure. Please help me...